# SDR UALA2011083104690

- Difficulty date: August 29, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 63,455 hours, 9,255 cycles
- Engine: Pwa PW40903
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 8106013
- Part serial: 346
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE VALVE FAILS SYSTEM TEST.  VALVE FOUND FAULTY. REPLACED VALVE PER MM, OPS CHECKED OKAY.
